Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256168
Title: Каталог связных 4-регулярных локальносвязных графов
Authors: Зверович, В. Э.
Зверович, И. Э.
Орлович, Ю. Л.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 74-76.
URI: https://elib.bsu.by/handle/123456789/256168
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
74-76.pdf170,61 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.